# SDR SWAA2017081415600

- Difficulty date: July 15, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 68,442 hours, 41,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545807
- Condition: Cracked
- Location: Bs 296
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR STUB FRAME CRACKED AT BS 296, STRINGER 17R.   REPAIRED STUB FRAME IAW ER AND EA.
